Hi, I am here on behalf of my daughter. She is 32 years old and she has become very withdrawn, apathetic, short, snappy, irritable, low, depressed, anxious, tense and I am wondering if it's to do with her bloods? She is meant to be taking 150mcg levothyroxine but she has been taking 50mcg levothyroxine; I am worried she is going to end up very ill. Her GP and endocrinologist do not know about the dose reduction and when I asked her why she is taking a tiny amount she has said if she takes any more than a 50mcg tablet she gets very bad digestive symptoms of bloating, nausea, abdominal cramps. She went to the GP before about this problem and the GP said it was either stress or irritable bowel, she doesn't fully support either diagnosis. She was diagnosed 6 years ago.
Any help would be appreciated, thank you in advance.
DEC 2017 (50mcg levothyroxine)
TSH 4.8 (0.2 - 4.2)
FT4 14.4 (12 - 22)
FT3 3.3 (3.1 - 6.8)